Couldn't find what you looking for?

TRY OUR SEARCH!

Guys, I really need your help because I am really, really desperate. The main reason is that I have constant hidradenitis suppurativa outbreaks and my doctor, because of this, prescribed antidepressants!!! Why? Why he would do that and why do I have those outbreaks? I was talking to some friends, who also had issues with hidradenitis suppurativa, but they didn't have this issue with outbreaks. Why do I have it, why this happens? Trust me, I am so desperate that I believe that I am going to lose my mind because of this. I really need some help and some good advice. 

Loading...

I am not quite sure, but I do know that there is some type of antidepressants that actually can cause your skin to heat up. So, when you think logically, I do believe that this is the main reason why your doctor prescribed it to you. Why haven't you asked him about this, because I am sure that he would give a reasonable explanation for you? I really do know why people are scared to ask for something, it is your health, your body and you need to know. Anyway, hear out my advice - if you take an antidepressant and if you feel any of the possible side effect, talk with the doctor who prescribed the medication. Ask for something different in order to get healed. Good luck!
Reply

Loading...

User avatar
Celebrity
334 posts

Hello there. My good friend was also diagnosed with hidradenitis suppurativa. Of course, like many others, he believed that this will go away so he never went to see a doctor. But, when he noticed that this is getting worse and that he really is depressed because of this, he runs to see his doc. So, he did some tests, but at the first, he could say that this is an issue with hidradenitis suppurativa. So, he saw that my friend also was depressed, so he prescribed antidepressants to him telling him that it can help him in the healing process as well. it seems that it helps both ways. 

Reply

Loading...

hi there people, you need to realize that there is a huge connection between depression and hidradenitis suppurativa. that is why he sees this as a best hidradenitis suppurativa treatment that he can offer you at this moment. I think that I am not so into this, but I was reading some studies and it says that patients who had this issue and who were taking only some of the antidepressant medications were way better, even 30 percent of them showed that.  what this actually shows? well, it shows that people with skin disorder can suffer from depression and that antidepressants can help. but not sure if they can help you treat your skin disorder. 

Reply

Loading...

The worse problem is because the treatments for this issue is actually limited. So, you really should not be surprised because depression will be sure to follow. I believe that your doctor finds something in your diagnose and that is why he prescribed antidepressants for you. no one is saying that you are getting crazy but maybe he saw that you are one step closer to depression. So, that is why all of those antidepressants became more and more popular adjuvant therapy in patients who have been diagnosed with HS. It is because they do have a purpose to help you deal with this issue, not with HS. Good luck! Hope that you will be fine. 

Reply

Loading...